# SDR CALA0000497

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR JAMB AT O/B END OF TORQUE BOX CORRODED FROM STA 370 - 427.  THE CORRODED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 44.
